MathSciNet Relay Station
MathSciNet bibliographic data
MR1665942 (2001a:65034) 65F10
Aliaga, J. I.; Boley, D. L.; Freund, R. W.; Hernández, V. A Lanczos-type method for multiple starting vectors. Math. Comp. 69 (2000), no. 232, 1577–1601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement